# SDR AWXA200300519

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 56,785 hours, 22,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RECEIVED MLG DOOR DISAGREE INDICATION AFTER MLG RETRACTION.  PERFORMED MLG DISAGREE CHECKLIST: LT MLG GREEN WITH GEAR HANDLE OFF, NOSE & RT MAIN BLANK.  ACFT FEEL INDICATED LT MLG NEVER RETRACTED, TURNED BACK & LANDED WITHOUT EVENT.  MX R & R MLG DOOR-OPERATED GEAR SEQUENCE VALVE, DID NOT CORRECT PROBLEM.  AFTER DUPLICATING PROBLEM & GETTING MLG TO RETRACT BY APPLYING WEIGHT TO BACK OF TRUCK, MX REPLACED LT MLG TRUCK POSITIONER ACT, AS A PRECAUTION REPLACED LT TRUCK TILT PROXIMITY SENSORS 1 & 2, PROBLEM STILL PERSISTS.  R & R DOWNLOCK ACTUATOR, OPS & LEAK CK GOOD, GEAR CYCLED W/O DEFECT.  VENDOR BENCH TEST & TEARDOWN OF DOWNLOCK ACTUATOR CONFIRMED FAILURE OF UNIT.
